American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Zhaohua Luo. An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties. Bull. Amer. Math. Soc. 19 (1988) 319-323. MR 940496.
Abstract, references, and article information   
View Article: PDF

[2] Nigel R. O'Brian, Domingo Toledo and Yue Lin L. Tong. Grothendieck-Riemann-Roch for complex manifolds. Bull. Amer. Math. Soc. 5 (1981) 182-184. MR 621887.
Abstract, references, and article information   
View Article: PDF

[3] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[4] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1